# SDR AALA20060913

- Difficulty date: October 21, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT SIGN LIGHT AT BOTH FORWARD OVERWING EXITS INOPERATIVE.  RESEATED BATTERIES AND TIGHTENED CONNECTOR ON OVERHEAD BIN BATTERY PACK AT ROW 20 OR EMERGENCY EXIT SIGN LIGHT AT BOTH FORWARD OVERWING EXITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
